Our partner

Involuntary facial movements vitamin E?

Open Discussions about how Mental Illness affects your life.
*****PLEASE READ THIS BEFORE POSTING HERE*****

When posting on Psychforums.com please try to pick the forum you think best fits your post. If your post would fit in a specialized forum (there are more than 100 forums here) then please post there rather than in the "Living With Mental Illness" forum. Thank you for your cooperation in this matter. Moderators could move your thread without notice if they feel it is fitting better into another forum.

The Mod Team

Involuntary facial movements vitamin E?

Postby Justddrown » Wed Dec 05, 2018 4:48 pm

I’m having involuntary facial movements and expressions. I’ve had this in the past and was able to overcome it. I originally was put on benztropine the first time until I got over it but now I have it again and was put back on benztropine but it was causing memory lapses so I no longer take that. I think my doctor fears putting me on another due to the amount of different meds I currently take so she put me on vitamin e which seems odd. Could vitamin e even potentially help in that regard? It didn’t help and it made me smell but is it worth giving another shot? Has anyone ever taken vitamins for something like this?
Justddrown
Consumer 3
Consumer 3
 
Posts: 67
Joined: Tue Sep 26, 2017 4:51 am
Local time: Fri Dec 14, 2018 6:35 pm
Blog: View Blog (0)


ADVERTISEMENT

Re: Involuntary facial movements vitamin E?

Postby DaturaInnoxia » Sat Dec 08, 2018 9:11 pm

The only ideas I have:
Are the movements happening due to an antipsychotic?
If so, make your shrink put you on Clozapine- the only antipsychotic that doesn't have that as potential side effect.
Never heard of using vitamin E but some people try calcium magnesium supplements or just magnesium for it.
And as far as further attempts at masking the movements some try benzodiazepines as alternative or on top of benztropine
DaturaInnoxia
Consumer 3
Consumer 3
 
Posts: 62
Joined: Thu Jul 05, 2018 5:21 am
Local time: Fri Dec 14, 2018 3:35 pm
Blog: View Blog (0)

Re: Involuntary facial movements vitamin E?

Postby Wally58 » Sat Dec 08, 2018 9:22 pm

I would suggest that you keep working with your doctor. Finding the right class and dosage of med can be trial and error sometimes. I would be leery about trying to change things without the doctor knowing about it first.
Have you had bloodwork recently that showed a vitamin E deficiency? I take a vitamin D3 supplement as we don't get much sun here.
Best of luck to you. :D
Wally58
Moderator: Consumer
Moderator: Consumer
 
Posts: 834
Joined: Fri Jun 07, 2013 10:47 am
Local time: Fri Dec 14, 2018 7:35 pm
Blog: View Blog (0)


Return to Living With Mental Illness Forum




  • Related articles
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users and 36 guests